# SDR EVCA202212280001

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N897SE
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8213
- Aircraft time: 3,011 hours, 6,609 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 3,011 hours, 4,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 350A21160420
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS AN APPROX 1/2 INCH CRACK ON LH RIB AT INBOARD OUTER EDGE OF THE FLOOR SUPPORT.
